The theory of 𝔒 -ideals of noncommutative rings

Oldřich Kowalski

Časopis pro pěstování matematiky (1962)

  • Volume: 087, Issue: 4, page 424-439
  • ISSN: 0528-2195

How to cite


Kowalski, Oldřich. "K teorii ${\mathfrak {O}}$-ideálů v nekomutativních okruzích." Časopis pro pěstování matematiky 087.4 (1962): 424-439. <>.

author = {Kowalski, Oldřich},
journal = {Časopis pro pěstování matematiky},
keywords = {rings, modules, fields},
language = {cze},
number = {4},
pages = {424-439},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {K teorii $\{\mathfrak \{O\}\}$-ideálů v nekomutativních okruzích},
url = {},
volume = {087},
year = {1962},

AU - Kowalski, Oldřich
TI - K teorii ${\mathfrak {O}}$-ideálů v nekomutativních okruzích
JO - Časopis pro pěstování matematiky
PY - 1962
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 087
IS - 4
SP - 424
EP - 439
LA - cze
KW - rings, modules, fields
UR -
ER -


  1. Г. Биркгоф, Теория структур, ИЛ, Москва 1952. (1952) Zbl1145.11324
  2. В. Ходж, Д. Пидо, Методы алгебраической геометрии, том 3., ИЛ, Москва 1955. (1955) Zbl1160.26300
  3. N. Jacobson, The theory of rings, Amer. math. soc. 1943. (1943) Zbl0060.07302MR0008601
  4. Е. Г. Шулгейфер, Разложение на простые множители в структурах с умножением, Украинский математический журнал, том II, Киев (1950), стр. 100-114. (1950) Zbl1157.76305
  5. B. L. van der Waerden, Moderne Algebra, II. Teil, Berlin 1931. (1931) Zbl0002.00804

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.